# SDR USAASB97193

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod Assy
- Part number: 691818726
- Condition: Failed
- Location: Aft Entry Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FL244 - DURING CLIMB-OUT FROM PHL AT APPROXIMATELY 21,000 FT, THE CABIN WAS AT 4 PSI DIFFERENTIAL WHEN THE AFT ENTRY DOOR WARNING LIGHT ILLUMINATED.  FLIGHT ATTENDANT REPORTED THE AFT ENTRY DOOR HANDLE HAD POPPED UP.  TRIED TO STOW IT BUT HANDLE WOULD NOT STAY DOWN.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED THE AFT ENTRY DOOR LOWER GATE CONTROL ROD ASSEMBLY AND ADJUSTED DOOR.  ALSO, ADJUSTED DOOR FOR LATCH OVER CENTER.  PRESSURIZED AIRCRAFT.  DOOR OPS CHECK GOOD PR MM 52-41-0.  (M)
